# SDR TWRA96320

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICEO
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND CEILING LIGHT (EVAC) ABOVE SEAT ROW 60 HJK INOP.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
